Global Journal of Pure and Applied Mathematics (GJPAM)

 

 

 

Volume 13  Number 12  (2017)

 

Contents

 

Modeling and Pricing of Weather Derivative Market

pp. 8103-8126

Sellamuthu Prabakaran and J. P. Singh

 

Stochastic Process on Option Pricing Black - Scholes PDE– Financial Physics (Phynance) Approach

pp. 8127-8155

Sellamuthu Prabakaran

 

Zero Division Method for Finding an Optimal of Generalized Fuzzy Transportation Problems

pp. 8157-8177

A. Edward Samuel and P.Raja

 

Estimation of the Lubuma-Gumel Buffalo-only Model with Incomplete Data

pp. 8179–8191

M. Ngungu, C.R. Kikawa, A.C. Mkolesia and M.Y. Shatalov

 

On Relationship between Some Types of Subsemigroups and Generalized Bipolar Fuzzy Subsemigroups

pp. 8193–8207

Pannawit Khamrot and Manoj Siripitukdet

 

Comparative Analysis Between Cubic and Quartic Non-Polynomial Spline Solutions for fourth-order two-Point BVPS

pp. 8209-8223

H. Justine and J. Sulaiman

 

Supply Chain Deteriorating Inventory System for Retailer Partial Trade Credit Policy for Trapezoidal Type Demand

pp. 8225-8246

Kunal T. Shukla and Mihir Suthar

 

Domination parameters of ƒn.r

pp. 8247-8263

G. Easwara Prasad and P.Suganthi

 

Pancharatnam Phase and Information Entropy Squeezing of Superconducting Qubits Coupled with An LC-Resonator

pp. 8265-8276

K. K. Kabashi, I. A. Osman and Sayed-Khalek

 

Non-uniqueness of Solutions for Constraint Equations corresponding to Einstein Field Equations Coupled with Scalar Fields

pp. 8277-8296

Juhi H. Rai and R.V. Saraykar

 

Chemical Reaction and Viscous Dissipation Effects on MHD free Convective flow Past a Semi-Infinite Moving Vertical Porous Plate with Radiation Absorption

pp. 8297-8322

K.V.B.Rajakumar, K.S. Balamurugan, Ch.V. Ramana Murthy and M. Umasenkara Reddy

 

A New Concept In Dislocated and Dislocated Quasi Metric Spaces

pp. 8323-8334

Lekha Dey and Sanjay Sharma

 

The Strong Version of the Countably Lipschitz Integral

pp. 8335–8342

Ch. Rini Indrati and Lina Aryati

 

On Quasi soft sets in soft topology

pp. 8343–8359

Evanzalin Ebenanjar P and Thangavelu P

 

Statistical InferencesWith Jointly Type-II Censored Samples From Two Rayleigh Distributions

pp. 8361–8372

Bekheet N. Al-Matrafi and G.A. Abd-Elmougod

 

Max-Min Method for Solving Transshipment Problem with Mixed Constraints

pp. 8373-8386

Nikky Kumari and Ravinder Kumar

 

Approximation of the Common Solution of Equilibrium Problems and Fixed Point Problems of Multi-valued Pseudocontractive-type Mappings in Hilbert Spaces

pp. 8387-8407

F.O. Isiogugu, P. Pillay and E. E. Chima

 

Generalized Near Rough Connected Topologized Approximation Spaces

pp. 8409-8424

Maha Al-Soudi and Radwan Abu-Gdairi

 

From The Zeros of the Riemann Zeta Function to Its Analytical Continuation Formula

pp. 8425-8436

Enoch Opeyemi Oluwole

 

Mathematical Privacy Secured Elliptic Curve Cryptography on Personalized Web Search

pp. 8437-8451

S. Dhinakaran and J. Thirumaran

 

Temperature and rainfall impact on schistosomiasis

pp. 8453–8469

T.A.AdekiyaandA.P.Kappo and K.O.Okosun

 

 

[UP]

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact